Nonparametric Pricing of Interest Rate Derivative Securities
Yacine Ait-Sahalia
Econometrica, 1996, vol. 64, issue 3, 527-60
Abstract:
The author proposes a nonparametric estimation procedure for continuous-time stochastic models. Because prices of derivative securities depend crucially on the form of the instantaneous volatility of the underlying process, he leaves the volatility function unrestricted and estimates it nonparametrically. Only discrete data are used but the estimation procedure still does not rely on replacing the continuous-time model by some discrete approximation. Instead, the drift and volatility functions are forced to match the densities of the process. The author estimates the stochastic differential equation followed by the short-term interest rate and computes nonparametric prices for bonds and bond options. Copyright 1996 by The Econometric Society.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (184)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819960 ... O%3B2-F&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Nonparametric Pricing of Interest Rate Derivative Securities (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:64:y:1996:i:3:p:527-60
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().